Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 68, Number 3

All articles in this issue are freely accessible.

Theory of reproducing kernels
N. Aronszajn.
Trans. Amer. Math. Soc. 68 (1950), 337-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0051437
On generalized Jacobians
T. Rado and P. V. Reichelderfer.
Trans. Amer. Math. Soc. 68 (1950), 405-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034827
Abelian group algebras of finite order
Sam Perlis and Gordon L. Walker.
Trans. Amer. Math. Soc. 68 (1950), 420-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034758
The normal completion of the lattice of continuous functions
R. P. Dilworth.
Trans. Amer. Math. Soc. 68 (1950), 427-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034822
Free mobility and orthogonality
Reinhold Baer.
Trans. Amer. Math. Soc. 68 (1950), 439-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035770
On solutions with algebraic character of linear partial differential equations
Stefan Bergman.
Trans. Amer. Math. Soc. 68 (1950), 461-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035880
Euclid’s algorithm in certain quartic fields
H. Davenport.
Trans. Amer. Math. Soc. 68 (1950), 508-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0039763
American Mathematical Society